# SDR 2006FA0001020

- Difficulty date: October 18, 2006
- Submitted: October 18, 2006
- Operation: General aviation
- Aircraft: N777ND
- Make and model: Cirrus SR20
- Aircraft serial: 1258
- Aircraft time: 1,357 hours
- Engine: Cont IO360*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LINE CHAFED, LINE REPLACED.
